# SDR RYN2004F00022

- Difficulty date: August 14, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 10605634
- Condition: Chafed
- Location: Nr 2 Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, LOST HYDRAULIC A-SYSTEM.  ACCOMPLISHED APPROPRIATE CHECK LIST AND MANUALLY EXTENDED THE LANDING GEAR.  EMERGENCY DECLARED AND AIRCRAFT RETURNED.  AIRCRAFT LANDED MDT WITHOUT INCIDENT.  REPLACED NR 2 ENGINE HYDRAULIC PUMP FLEX PRESSURE LINE.  LEAK CHECKED NORMAL.
